# SDR AALA202301175322

- Difficulty date: January 12, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 28,420 hours, 11,288 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO CLT DUE TO A LANDING GEAR SHOCK ABSORBER FAULT AFTER TAKE OFF AND CREW REPORTED HAVING DIFFICULTY RAISING THE LANDING GEAR HANDLE TO THE UP POSITION. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. (NOTE: NO EMERGENCY WAS DECLARED.) **SUPPLEMENTAL REPORT FOR AALA202301135322: MAINTENANCE FOUND NOSE LANDING GEAR PROXIMITY SENSOR 24GA TO BE OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 32-31-73. A SSATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
